Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question for Scott (if you have time) TamaraJ

Posted by SLS on July 13, 2005, at 9:48:14

In reply to Re: Question for Scott (if you have time) SLS, posted by TamaraJ on July 12, 2005, at 20:36:21

> Until I get through the start-up side effects from the Zoloft, it is difficult to say if the Wellbutrin is making me fatigued.

What you can do as an experiment is take the Wellbutrin when you first wake up and take your Zoloft 6-8 hours later and try to identify which is creating the fatigue that comes over you during those first few hours post dose. Of course, you need to be sure that you don't normally get fatigued during the time of day that comes 6-8 hours after wakening. If in doubt, just switch the order and compare. I recently used this type of an experiment to identify that someone was being underdosed with their antidepressant.

I think you have a good plan in place. The trick is trying to adhere to it when side effects appear or linger and relief has not yet arrived.

You've had some very talented minds commenting on your condition. It seems that there is a consensus among us that using nortriptyline in your next combination is worthy of consideration. I would go with the Zoloft + nortriptyline alternative.

Good luck.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:525731
URL: http://www.dr-bob.org/babble/20050713/msgs/527081.html